Effective deadlock resolution with self-interested partially-rational agents. Sofy, N. & Sarne, D. Ann. Math. Artif. Intell., 72(3-4):225–266, 2014.
Effective deadlock resolution with self-interested partially-rational agents [link]Paper  doi  bibtex   
@article{SofyS14,
	author    = {Nadav Sofy and
	David Sarne},
	title     = {Effective deadlock resolution with self-interested partially-rational
	agents},
	journal   = {Ann. Math. Artif. Intell.},
	volume    = {72},
	number    = {3-4},
	pages     = {225--266},
	year      = {2014},
	url       = {http://dx.doi.org/10.1007/s10472-014-9422-x},
	doi       = {10.1007/s10472-014-9422-x},
	timestamp = {Thu, 20 Nov 2014 12:25:40 +0100},
	biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/SofyS14},
	bibsource = {dblp computer science bibliography, http://dblp.org}
}

Downloads: 0